Volume 2, Number 4
Previous Issue Next Issue

Ben-Yu Guo

J. Comp. Math., 2 (1984), pp. 287-296.

Preview Full PDF 210 3747 Abstract

Qian-Shun Chang & Bo-Ling Guo

J. Comp. Math., 2 (1984), pp. 297-304.

Preview Full PDF 256 4056 Abstract

Xing-Hua Wang & Shi-Ming Zheng

J. Comp. Math., 2 (1984), pp. 305-309.

Preview Full PDF 197 3470 Abstract

Lin-An Ni, Xiong-Hua Wu, Yong Wang & You-Lan Zhu

J. Comp. Math., 2 (1984), pp. 310-327.

Preview Full PDF 211 3339 Abstract

Ying-Guang Shi

J. Comp. Math., 2 (1984), pp. 328-330.

Preview Full PDF 209 3479 Abstract

Long-An Ying

J. Comp. Math., 2 (1984), pp. 331-343.

Preview Full PDF 223 3360 Abstract

Bo-Ling Guo & Guang-Nan Chen

J. Comp. Math., 2 (1984), pp. 344-355.

Preview Full PDF 212 4219 Abstract

Hong-Ci Huang

J. Comp. Math., 2 (1984), pp. 356-360.

Preview Full PDF 217 3394 Abstract

Qun Lin & Qi-Ding Zhu

J. Comp. Math., 2 (1984), pp. 361-363.

Preview Full PDF 229 3381 Abstract

Jun-Du Liang

J. Comp. Math., 2 (1984), pp. 364-375.

Preview Full PDF 206 4118 Abstract

Yu-Lin Zhou

J. Comp. Math., 2 (1984), pp. 376-381.

Preview Full PDF 225 3285 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard